# SDR SWAA2015020436341

- Difficulty date: January 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 30,374 hours, 13,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT NR 1 LT WINDOW FRAME CRACKED FROM THE CORNER TO THE INTERIOR SURFACE.  REPAIRED FRAME IAW ACO.
